# SDR PNSA970810

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Engine: Ge CT79B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6068T72P09
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENGINE STARTED SURGING DURING TAXI, RETURNED TO GATE.  REPLACED HMU.
